Convergence of nonlinear Galerkin finite element algorithm for the steady incompressible equations of the Navier-Stokes type

Guancheng Li, Yiannian He

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Text in Chinese; Here a practicable algorithm about the nonlinear Galerkin finite element algorithm is presented for the two-dimensional steady incompressible equations of Navier-stokes type is presented (or discassed), also the convergence and regularity of the numerical solution are analy sed .I f the grid parameter H and the finner grid parameter h(h <H)satisfy the conditio n H =O(h 1 2), the present algorithm has convergence rate of the same order as the standard Galerkin finite element algorithm .However , this algorithm is simpler than the Galerkin algorithm and can save a large amount of computational time. Finally, the numerical test is provided, which shows that the above conclusion is are true.
Original languageEnglish
Pages (from-to)83-89
JournalChinese Journal of Computational Physics
Volume14
Issue number1
Publication statusPublished - 1997
Externally publishedYes

Fingerprint Dive into the research topics of 'Convergence of nonlinear Galerkin finite element algorithm for the steady incompressible equations of the Navier-Stokes type'. Together they form a unique fingerprint.

  • Cite this